Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Character varieties of mutative 3–manifolds

Stephan Tillmann

Algebraic & Geometric Topology 4 (2004) 133–149

arXiv: math.GT/0306053

Abstract

We describe a birational map between subvarieties in the character varieties of mutative 3–manifolds. By studying the birational map, one can decide in certain circumstances whether a mutation surface is detected by an ideal point of the character variety.

Keywords
3–manifold, character variety, mutation, detection
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 14E07
References
Forward citations
Publication
Received: 12 August 2003
Revised: 21 January 2004
Accepted: 9 February 2004
Published: 23 March 2004
Authors
Stephan Tillmann
Départment de mathématiques
Université du Québec à Montréal
Case postale 8888
Succursale Centre-Ville
Montréal (Québec)
Canada H3C 3P8